SciELO - Scientific Electronic Library Online

 
vol.36 issue4Some results on SD-Prime cordial labelingOn the solution of functional equations of Wilson's type on monoids author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TUNC, Cemil  and  MOHAMMED, Sizar Abid. New results on exponential stability of nonlinear Volterra integro-differential equations with constant time-lag. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.4, pp.615-639. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000400615.

In the present work, we pay attention to a number of nonlinear Volterra integro-differential equations (VIDEs) with constant time-lag. We define three new Lyapunov functionals (LFs) and employ them to get specific conditions guaranteeing the uniform exponential asymptotic stability (UEAS) of the trivial solutions of the (VIDEs) considered. The results obtained generalize, compliment and improve the existing results in the literature from the cases of the without delay to the more general cases with time-lag.

Keywords : Non-linear; (VIDE); first order; delay; (UEAS);(LF).

        · text in English     · English ( pdf )